# SDR USAA2010060191042

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 29,724 hours, 10,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Part serial: 590
- Condition: Low Pressure
- Location: L2 Door
- Part time: 29,724 hours, 10,773 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 797 - LAX - EES - CIDS CAUTION LIGHT ON.  MAINTENANCE SERVICED L2 DOOR ASSIST ACTUATOR IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
